# SDR SWAA2022030947328

- Difficulty date: May 24, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 55,396 hours, 32,476 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Cover
- Condition: Cracked
- Location: Aileron Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AILERON BALANCE TAB #4 I/B HINGE COVER CRACKED / R/H AILERON BALANCE TAB #4 I/B HINGE COVER RECEIVED. INSTALLATION WILL BE ACCOMPLISHED ON CUSTOMER CARD# T934239 AND AMM 27-11-21-400-801 STEP 3.E (4)(D) 56790U 06/03/19
